Ohio University

E. Todd Eisworth

E. Todd Eisworth Profile Picture

E. Todd Eisworth

Associate Professor & Chair
Morton 321C/315E

Recent News

Education

Ph.D., University of Michigan

Websites:

My Mathematics Blog

My Old Mathematics Blog

Research Interests

Topology

  • General Topology
  • Set Theory

Papers

[1] Todd Eisworth and Judith Roitman, CH with no Ostaszewski spaces [PDF], Trans. Amer. Math. Soc. 351 (1999), no. 7, 2675-2693.

[2] Todd Eisworth, Selective ultrafilters and $omega ightarrow(omega)^omega$ [PDF], Proc. Amer. Math. Soc. 127 (1999), no. 10, 3067-3071.

[3] Todd Eisworth, CH and first countable, countably compact spaces [PDF], Topology Appl. 109 (2001), no. 1, 55-73.

[4] Todd Eisworth, Near coherence and filter games [PDF], Arch. Math. Logic 40 (2001), no. 3, 234-242.

[5] Todd Eisworth, On countably compact spaces satisfying wD hereditarily [PDF], Topology Proc. 24 (1999) Spring, 143-151.

[6] Todd Eisworth and Peter Nyikos, Recent applications of totally proper forcing [PDF], Topology Proc. 23 (1998) Spring 339-348.

[7] Todd Eisworth, Forcing and stable ordered-union ultrafilters [PDF]. J. Symbolic Logic 67 (2002), no. 1, 449--464.

[8] Todd Eisworth, PFA and perfect pre--images of $omega_1$ [PDF], Topology Appl. 125 (2002), no. 2, 263-278.

[9] T. Eisworth and P. Nyikos and S. Shelah, Gently killing S-spaces [PDF], Israel J. Math. 136 (2003), 189-220.

[10] Todd Eisworth, Totally proper forcing and the Moore-Mrowka problem [PDF], Fund. Math. 177 (2003), no. 2, 121-136.

[11] Todd Eisworth, A note on Jonsson cardinals [PDF], Topology Proc. 27 (2003), no. 1, 173-178.

[12] Todd Eisworth, On iterated forcing for successors of regular cardinals [PDF], Fund. Math. 179 (2003) no. 3, 249-266.

[13] Z. Balogh, T. Eisworth, G. Gruenhage, O. Pavlov, P. Szeptycki, Uniformization and anti-uniformization properties of ladder systems [PDF], Fund. Math. 181 (2004), 189-213.

[14] T. Eisworth and S. Shelah, Successors of singular cardinals and coloring theorems I [PDF], Arch. Math. Logic 44 (2005) no. 5, 597-618.

[15] T. Eisworth and P. Nyikos, First countable, countably compact spaces and the Continuum Hypothesis [PDF], Trans. Amer. Math. Soc. 357 (2005), 4329-4347.

[16] T. Eisworth, On ideals related to I[λ] [PDF], Notre Dame Journal of Formal Logic 46 (2005) no. 3, 301-307.

[17] Todd Eisworth, Countable compactness, hereditary [PDF]π-character, and the Continuum Hypothesis [PDF], Topology Appl. 153 (2006), no. 18, 3572--3597.

[18] Todd Eisworth, Elementary submodels and separable monotonically normal compacta [PDF], Topology Proceedings 30 No. 2 (2006), 431-443.

[19] Todd Eisworth, A note on strong negative partition relations [PDF], Fund. Math., 202 (2009), 97-123.

[20] T. Eisworth and P. Nyikos, Antidiamond principles and topological applications [PDF], Trans. Amer. Math. Soc. 361 (2009), 5695-5719.

[21] T. Eisworth and S. Shelah, Successors of singular cardinals and coloring theorems II [PDF], J. Symbolic Logic 74 No. 4 (2009), 1287-1309.

[22] Todd Eisworth, Club guessing, stationary reflection, and coloring theorems [PDF], Annals of Pure and Applied Logic 161 (2010) 1216-1243.

[23] Todd Eisworth, Simultaneous reflection and impossible ideals [PDF], J. Symbolic Logic 77 No. 4 (2012), 1325-1338.

[24] Todd Eisworth, Getting more colors I [PDF], J. Symbolic Logic 78 No. 1 (2013), 1-16.

[25] Todd Eisworth, Getting more colors II [PDF], J. Symbolic Logic 78 No. 1 (2013), 17-38.

[26] Todd Eisworth, On idealized versions of Pr1 [PDF], Arch. Math. Logic 53 No. 7-8 (2014), 809-824.

[27] A. Dow and T. Eisworth, CH and the Moore-Mrowka Problem, Topology Appl. 195 (2015), 226-238.

Book Chapters

[1] Todd Eisworth, Successors of Singular Cardinals, Handbook of Set Theory, Matthew Foreman and Akihiro Kanamori eds., Chapter 15 1229-1350, Springer, 2010. ISBN 978-1-4020-4843-2

[2] Todd Eisworth, On D-spaces, Open Problems in Topology II, Elliott Pearl ed., Chapter 1 129-134, Elsevier Publishing, Amsterdam, The Netherlands, 2007. ISBN 0-444-52208-5

[3] Todd Eisworth, Justin Tatch Moore, and David Milovich, Iterated forcing and the Continuum Hypothesis, Appalachian Set Theory: 2006-2012, James Cummings and Ernest Schimmerling eds., Chapter 7 207-244, Cambridge University Press (London Mathematical Society Lecture Note Series v. 406) 2013. ISBN:9781107608504